Acta Mathematica Sinica, English Series
HOME| ABOUT JOURNAL | EDITORIAL BOARD | FOR AUTHORS| SUBSCRIPTIONS| ADVERTISEMENT| CONTACT US
 
Acta Mathematica Sinica,
Chinese Series
 
   
   
Adv Search »  
Acta Mathematica Sinica, English Series  2018, Vol. 34 Issue (3): 341-370    DOI: 10.1007/s10114-017-6557-9
Articles Current Issue| Next Issue| Archive| Adv Search |
Harmonic Analysis for Real Spherical Spaces
Bernhard KRÖTZ1, Henrik SCHLICHTKRULL2
1. Universität Paderborn, Institut für Mathematik, Warburger Straße 100, 33098 Paderborn, Germany;
2. University of Copenhagen, Department of Mathematics, Universitetsparken 5, DK-2100 Copenhagen Ø, Denmark

  Copyright 2012 © Editorial Office of Acta Mathematica Sinica
京ICP备05002806号-7